MAUDE Adverse Event Report: MEDIVATORS, INC. ADVANTAGE PLUS PASS-THRU ENDOSCOPE REPROCESSING SYSTEM

MEDIVATORS, INC. ADVANTAGE PLUS PASS-THRU ENDOSCOPE REPROCESSING SYSTEM
Model Number 1-2.610.002
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 02/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported via vigilance report to bfarm that as an employee was unloading their advantage plus pass-thru endoscope reprocessing system the door contacted the employees arm resulting in two bruises.The employee returned to work.
 
Additional Manufacturer Narrative
A medivators service technician was dispatched to perform an inspection of the unit.The investigation into the reported event is in process.A follow-up report will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
A cantel service technician arrived onsite to inspect the unit and found the door was pushed out of the guide rail.While onsite, the technician spoke with user facility personnel who reported the door was pushed out of the guide rail as a result of the employee removing their arm from the unit at the time of the event.The technician made the necessary adjustments to the door.The technician tested the unit following the adjustments and was unable to duplicate the reported event.No issues with the function or operation of the door were identified and the unit was returned to service.Based on the technician's inspection, the cause of the door closing as reported by the user facility could not be determined.The door is opened and closed utilizing a foot switch on the bottom of the unit.The door is equipped with a sensor that will automatically reopen the door after 5 seconds if an obstruction occurs.No additional issues have been reported.

Brand Name
ADVANTAGE PLUS PASS-THRU ENDOSCOPE REPROCESSING SYSTEM
Common Device Name
ENDOSCOPE REPROCESSING SYSTEM
Manufacturer (Section D)
MEDIVATORS, INC.
14605 28th avenue n
plymouth MN 55447
Manufacturer (Section G)
MEDIVATORS, INC.
14605 28th avenue n
plymouth MN 55447
Manufacturer Contact
daniel davy
9800 59th avenue n
plymouth, MN 55442
4403927453
MDR Report Key13698353
Report Number2150060-2022-00010
Device Sequence Number5333463
Product Code FEB
UDI-Device Identifier00677964095832
UDI-Public00677964095832
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1-2.610.002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2022
Supplement Date Received by Manufacturer02/21/2022
02/21/2022
Initial Report FDA Received Date03/08/2022
Supplement Report FDA Received Date05/07/2022
09/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown